BIROn - Birkbeck Institutional Research Online

    Forecast performance of nonlinear error-correction models with multiple regimes

    Spagnolo, F. and Psaradakis, Zacharias (2005) Forecast performance of nonlinear error-correction models with multiple regimes. Journal of Forecasting 24 (2), pp. 119-138. ISSN 0277-6693.

    Full text not available from this repository.

    Abstract

    In this paper we investigate the forecast performance of nonlinear error‐correction models with regime switching. In particular, we focus on threshold and Markov switching error‐correction models, where adjustment towards long‐run equilibrium is nonlinear and discontinuous. Our simulation study reveals that the gains from using a correctly specified nonlinear model can be considerable, especially if disequilibrium adjustment is strong and/or the magnitude of parameter changes is relatively large.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Sarah Hall
    Date Deposited: 21 Jul 2020 07:32
    Last Modified: 21 Jul 2020 07:32
    URI: https://eprints.bbk.ac.uk/id/eprint/32617

    Statistics

    Downloads
    Activity Overview
    0Downloads
    93Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item